The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1344 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 1, 1994, pp. 49–71
DOI: 10.4171/ZAA/526

Published online: 1994-03-31

Approximation by Linear Combinations of Fundamental Solution of Elliptic Systems of Partial Differential Operators

Uwe Hamann[1]

(1) Universität Rostock, Germany

No abstract available for this article.

Keywords: Elliptic systems, fundamental solutions, approximations

Hamann Uwe: Approximation by Linear Combinations of Fundamental Solution of Elliptic Systems of Partial Differential Operators. Z. Anal. Anwend. 13 (1994), 49-71. doi: 10.4171/ZAA/526